Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Smoker, taking adderall and ambien, having proper diet, high blood pressure, lab test fine, hands, ears turn red. Suggestion?

I am a 28 year old female. I work full time, and go to school part time at night. I am a smoker, and I currently take Adderall 4 days a week (only on school days) and ambien on those nights as well. I eat healthy, don t drink a lot of alcohol , and other than smoking have a relatively healthy lifestyle. About 3 months ago I had a random episode where every time I sood up I felt like I was going to pass out. My blood pressure jupmed up to ~ 170 s/110. My heart rate was up to 130, and my O2 sat. dropped to 89% so I obviously went to the hospital. They did a chest CT and ruled out a PE and my labs were fine. More long term that that, at times my hands and my ears turn bright red and feel like they are on fire. Since my near- syncope episode I do get a little light-headed fairly often, and my vision has started to change. My vision is not blurry, I would describe it as foggy. And my blood pressure seems to be all ove the place. It s been up to 147/92 and just this morning it was 94/60. The thing I m most concerned with is the hot hands and ears, and my blood pressure being all over the place - after all I m a 115lb, 28 year old, healthy female. Any ideas of what might be going on?
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

In my opinion, a change in vision along with widely fluctuating blood pressure warrants a detailed evaluation. Please see a doctor and do get a magnetic resonance imaging of the brain to rule out the presence of space occupying lesions in the brain. Also get a blood test done for thyroid hormone levels. Although some of your symptoms can be side effects of Adderall (blurred vision, high blood pressure, fast heart rate), I feel you should consult a doctor and not neglect this.

Hope to have been of help. Best wishes.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor